MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PRESERVE STEM 8MM

EXACTECH, INC. EQUINOXE; PRESERVE STEM 8MM
Model Number 300-30-08
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): 320-36-00, 36mm humeral liner +0 unconstrained.320-10-00, equinoxe reverse tray adapter plate tray +0.320-31-36, glenosphere, 36mm.320-35-01, small glenoid plate.
 
Event or Problem Description
As reported, the patient suffered a (b)(6) female patient experienced a scapular spine fracture.The patient felt a painful pop in rt shoulder and has not seen improvement with conservative management.Open reduction internal fixation of the scapular spine.Outcome is noted as resolved (b)(6) 2021 in the study database.The case report form indicates this event is definitely related to devices or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The most likely cause of the reported event was a fracture which was likely caused during implantation of the shoulder.

Brand Name
EQUINOXE
Common Device Name
PRESERVE STEM 8MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12251955
Report Number1038671-2021-00365
Device Sequence Number4742915
Product Code KWT
UDI-Device Identifier10885862515766
UDI-Public10885862515766
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-30-08
Device Catalogue Number300-30-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date11/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American